On a measure of integral square deviation with generalized weight for the Rosenblatt–Parzen probability density estimator

  • P. Babilua
  • E. Nadaraya
  • G. A. Sokhadze Iv. Javakhishvili Tbilisi State Univ., Georgia


The limit distribution of an integral square deviation with weight in the form of “delta”-functions for the Rosenblatt–Parzen probability density estimator is determined. In addition, the limit power of the goodness-of-fit test constructed by using this deviation is investigated.
How to Cite
Babilua, P., E. Nadaraya, and G. A. Sokhadze. “On a Measure of Integral Square Deviation With Generalized Weight for the Rosenblatt–Parzen Probability Density Estimator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 4, Apr. 2010, pp. 514–535, https://umj.imath.kiev.ua/index.php/umj/article/view/2885.
Research articles